Archives‎ > ‎

Volume 3, 2009

No 4 (2009): December 2009

  • Sanjeewa, R. Automorphism groups of cyclic curves defined over finite fields of any characteristics. Albanian J. Math. 3 (2009), no. 4, 131–160.  

  • Marca, Davide A.Beltraminelli, StefanoMerlini, Danilo Mean staircases of the Riemann zeros: a comment on the Lambert W-function and an algebraic aspect. Albanian J. Math. 3(2009), no. 4, 161–174.  

  • Noor, Muhammad Aslam Some classes of general nonconvex variational inequalities. Albanian J. Math. 3 (2009), no. 4, 175–188.  

  • Justus, Benjamin On integers with two prime factors. Albanian J. Math. 3(2009), no. 4, 189–197.  

No 3 (2009): September 2009


  • Al-Shemas, Eman Resolvent equations method for general variational inclusions. Albanian J. Math. 3 (2009), no. 3, 107–116.  

  • Noor, Muhammad Aslam Iterative methods for general nonconvex variational inequalities. Albanian J. Math. 3 (2009), no. 3, 117–127.

  • Noor, Muhammad Aslam Auxiliary principle technique for nonconvex variational inequalities. Albanian J. Math. 3 (2009), no. 3, 87–94. 

  • Ayad, Mohamed; Luca, Florian Fields generated by roots of xn+ax+b. Albanian J. Math. 3 (2009), no. 3, 95–105.  

No 2 (2009): June 2009

  • Bhat, V. K. Automorphisms and derivations on the center of a ring. Albanian J. Math. 3 (2009), no. 2, 57–61. 

  • Balakrishnan, N.; Hashorva, E.; Hüsler, J. Near-extremes and related point processes. Albanian J. Math. 3 (2009), no. 2, 63–74. 

  • Lončar, Ivan A note on light induced mappings. Albanian J. Math. 3 (2009), no. 2, 75–79. 

  • Banks, William D.; Nevans, C. Wesley; Pomerance, Carl A remark on Giuga's conjecture and Lehmer's totient problem. Albanian J. Math. 3 (2009), no. 2, 81–85. 

No 1 (2009): March 2009
  • Ballico, E. Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 and Enriques surfaces. Albanian J. Math. 3 (2009), no. 1, 3–11. 

  • Alaca, Cihangir A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type. Albanian J. Math. 3 (2009), no. 1, 13–17. 

  • Noor, Khalida Inayat On a generalized class of analytic functions with bounded turning. Albanian J. Math. 3 (2009), no. 1, 19–24. 

  • Ustimenko, V. A. Algebraic groups and small world graphs of high girth. Albanian J. Math. 3 (2009), no. 1, 25–33. 

  • Farajzadeh, A. P.; Amini-Harandi, A. Generalized complementarity problems in Banach spaces. Albanian J. Math. 3 (2009), no. 1, 35–42. 

  • Sofo, Anthony Convexity of finite sums. Albanian J. Math. 3 (2009), no. 1, 43–48. 

  • Talebi, Y.; Amoozegar, T. Fully invariant τM-lifting modules. Albanian J. Math. 3(2009), no. 1, 49–53.